MathSciNet Relay Station
MathSciNet bibliographic data
MR1354045 (96i:11072) 11H06 (11E12 11F27 11H31)
Quebbemann, H.-G. Modular lattices in Euclidean spaces. J. Number Theory 54 (1995), no. 2, 190–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement